| Model Number |
01.38.052DH |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Inflammation (1932)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 4 years after the primary, the patient came in reporting pain due to iliopsoas tendonitis and the cause is unknown.The surgeon revised the medacta cup and liner to competitor components and revised the medacta head to a medacta head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 13-jun-2023: lot 153942: (b)(4) items manufactured and released on 15-jan-2016.Expiration date: 2021-01-02.No anomalies found related to the problem.To date, 46 items of the same lot have been sold with no similar reported case during the period of review.Additional devices involved batch reviews performed on 13-jun-2023: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot 1810220: (b)(4) items manufactured and released on 18-dec-2018.Expiration date: 2023-12-03.No anomalies found related to the problem.To date, 129 items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 173298: (b)(4) items manufactured and released on 12-sep-2017.Expiration date: 2022-08-31.No anomalies found related to the problem.To date, 145 items of the same lot have been sold with no similar reported case during the period of review.